# SDR MASA2022032400083

- Difficulty date: March 24, 2022
- Submitted: March 24, 2022
- Operation: General aviation
- Aircraft: N326MS
- Make and model: Cndair CL6002D24
- Aircraft serial: 15124
- Aircraft time: 19,821 hours, 15,039 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

12A EMER EXIT SIGN 1 BULB INOP. PLACED ON MEL.
